# SDR UPS99828791

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 566989117
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT WING L/E LWR INTERNAL DOUBLER, JUST O/B OF THE XOLDI 6.225 RIB IS CRACKED AT THE T/E.  REMOVED, FABRICATED AND REPLACED THE INTERNAL DOUBLER IAW DWG 5669891 AND SRM 51-1-20D.
